# SDR CALA2016101700773

- Difficulty date: October 16, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 24,690 hours, 8,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND SIDE AFT LOWER EMERGENCY SLIDE LIGHT INOP.  REMOVED AND REPLACED LAMP AT LEFT HAND SIDE AFT LOWER EMERGENCY SLIDE LIGHT IAW AMM 33-57-04 AND OPS CHECK GOOD.
